Ohio, 2014Winter Weather in Ohio, November 22, 2014
November 22, 2014 · NWS ILN · 31 events in 31 counties and zones
A warm front passed over the Ohio Valley. Due to a very cold ground, the rain showers in the wake of this warm front created a slushy layer of ice on road surfaces.
Every event with a place to put it; 31 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 5
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front passed over the Ohio Valley. Due to a very cold ground, the rain showers in the wake of this warm front created a slushy layer of ice on road surfaces. While temperature sensors climbed above freezing in most locations, the rain still froze on area roadways. Numerous accidents and road closures were the result of this wintery weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Nov 22, 12:49 AM EST, 3 hours 11 minutes earlier.
Area forecast discussion, Nov 22, 12:49 AM EST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1249 AM EST SAT NOV 22 2014
.SYNOPSIS...
A WEAK UPPER LEVEL DISTURBANCE WILL PUSH EAST ACROSS THE AREA LATE
TONIGHT INTO SATURDAY MORNING...BRINGING THE CHANCE FOR SOME LIGHT
RAIN AND FREEZING RAIN. A DEVELOPING LOW PRESSURE SYSTEM OVER THE
SOUTHERN PLAINS WILL LIFT INTO THE GREAT LAKES REGION SATURDAY NIGHT
INTO SUNDAY NIGHT. INCREASING SOUTHERLY WINDS AHEAD OF THIS WILL
LEAD TO A WARMING TREND FOR THE OHIO VALLEY THROUGH THE WEEKEND
ALONG WITH AN INCREASING CHANCE OF SHOWERS.
&&
.NEAR TERM /THROUGH TODAY/...
CLEAR SKIES THIS EVENING HAVE ALLOWED FOR TEMPERATURES TO DROP
OFF FAIRLY QUICKLY AFTER SUNSET. HAVE ADJUSTED TEMPS DOWN BUT
EXPECT WARM ADVECTION TO START AFTER MIDNIGHT. LOW LEVEL
SOUTHERLY FLOW WILL BE ON THE INCREASE LATER TONIGHT AS THE HIGH
PRESSURE CONTINUES TO PUSH OFF TO THE EAST. THIS WILL LEAD TO
DEVELOPING ISENTROPIC LIFT ACROSS OUR WESTERN AREAS LATE
TONIGHT...SHIFTING UP ACROSS OUR NORTHERN AREAS THROUGH SATURDAY
MORNING. LOW LEVELS ARE FAIRLY DRY SO IT MAY TAKE A LITTLE WHILE
TO SATURATE THE AIR COLUMN. HOWEVER...THINK WE WILL EVENTUALLY
SEE AT LEAST SOME SCATTERED SHOWER ACTIVITY DEVELOP ACROSS THE
WEST LATE TONIGHT AND THEN TRANSITION MORE UP ACROSS OUR NORTHERN
AREAS THROUGH SATURDAY MORNING. SURFACE TEMPERATURES WILL BE AN
ISSUE AS THEY SHOULD SLOWLY RISE OVERNIGHT WITH THE INCREASING
CLOUDS AND WARM ADVECTION...BUT WILL LIKELY STILL BE NEAR OR
BELOW FREEZING AT PCPN ONSET. THE WARMING TEMPERATURES MAY ALSO BE
OFFSET A BIT BY SOME EVAPORATIONAL COOLING EARLY ON WITH THE PCPN.
AS A RESULT...A PERIOD OF FREEZING RAIN WILL BE POSSIBLE LATE
TONIGHT INTO SATURDAY MORNING ACROSS ABOUT THE NORTHWEST HALF OR SO
OF OUR FA. SINCE THERE IS STILL SOME UNCERTAINTY TO THE COVERAGE
AND QPF AMOUNTS SHOULD BE RATHER LIGHT...WILL HOLD OFF ON AN
ADVISORY AT THIS POINT BUT ISSUE AN SPS AND CONTINUE TO MENTION A
FREEZING RAIN THREAT IN THE HWO. TEMPERATURES SHOULD WARM ABOVE
FREEZING ACROSS THE NORTH THROUGH LATE MORNING WITH ANY LINGERING
FREEZING RAIN TRANSITIONING TO LIGHT RAIN. EXPECT HIGHS ON
SATURDAY RANGING FROM THE MID 40S NORTH TO LOWER 50S SOUTH.
&&
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
WEAK MID LEVEL RIDGING WILL DEVELOP ACROSS OUR AREA SATURDAY NIGHT
INTO EARLY SUNDAY AHEAD OF SHORT WAVE ENERGY MOVING INTO THE
LOWER MISSISSIPPI VALLEY. THIS SHORT WAVE WILL THEN PIVOT UP INTO
THE OHIO VALLEY THROUGH SUNDAY WITH AN IMPRESSIVE 70 KNOT 850 JET
ROTATING UP INTO OUR AREA THROUGH SUNDAY EVENING. THIS WILL ALLOW
FOR SHOWERS TO OVERSPREAD OUR AREA FROM THE SOUTHWEST THROUGH THE
AFTERNOON AND THEN CONTINUE INTO SUNDAY EVENING. THE 12Z
GFS IS TRYING TO PULL SOME VERY WEAK ELEVATED INSTABILITIES UP
TO ABOUT OUR SOUTHERN BORDER SUNDAY AFTERNOON INTO SUNDAY EVENING.
SUPPOSE AN ISOLATED THUNDERSTORMS IS NOT OUT OF THE QUESTION ACROSS
OUR SOUTH GIVEN THE STRONG FORCING. WILL THEN HANG ON TO LIKELY
POPS THROUGH THE REST OF THE NIGHT AS THE COLD FRONT APPROACHES
FROM THE WEST. IN THE GOOD WAA PATTERN...HIGHS BY SUNDAY WILL BE
WELL INTO THE 50S. GOOD SOUTHERLY FLOW AHEAD OF THE FRONT WILL
LEAD TO STEADY OR EVEN RISING TEMPERATURES SUNDAY NIGHT.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
LATEST ECMWF APPEARS TOO SLOW WITH THE COLD FRONT ON MONDAY. HAVE
GONE WITH THE NAM/GFS/WPC SOLUTION WHICH PUSHES THE COLD FRONT
THROUGH OUR REGION DURING THE MORNING/EARLY AFTERNOON. WITH DECENT
FRONTAL CONVERGENCE AND MOISTURE...A BAND OF SHOWERS IS EXPECTED
TO ACCOMPANY THE FRONT. GIVEN TIGHTENING PRESSURE GRADIENT AND
WINDS 40 TO 50 KNOTS BETWEEN 925 MB AND 850 MB...SOME OF THE
SHOWERS MAY CONTAIN GUSTY WINDS. BY AFTERNOON...MODELS SUGGEST WE
GET INTO A DRY SLOT WHILE THE COLD FRONT MOVES EAST AND LOW
PRESSURE OVER ONTARIO DEEPENS. MODELS INDICATE THAT WE SHOULD MIX
FAIRLY WELL IN THE DRY SLOT. WITH CAA AND MIXING...WINDS COULD
GUST IN THE 30 TO 40 MPH RANGE FROM MID MORNING INTO MID
AFTERNOON.
FOR MONDAY NIGHT INTO TUESDAY...UPPER LEVEL TROUGH WILL TRAVERSE THE
REGION. BEST MOISTURE AND LAKE EFFECT INFLUENCE SHOULD REMAIN TO OUR
NORTH AND HAVE KEPT IT DRY. THERE WILL BE SOME POST FRONTAL CAA
INDUCED STRATOCUMULUS...MOST NUMEROUS ACROSS THE NRN ZONES.
FOR TUESDAY NIGHT...SURFACE HIGH PRESSURE IS EXPECTED TO BRIEFLY
BUILD INTO THE REGION.
FOR THE UPCOMING TRAVEL DAY WEDNESDAY AND INTO THANKSGIVING...ECMWF
AND GFS ARE SIMILAR IN PUSHING A COLD FRONT AND WEAK SFC LOW
PRESSURE THROUGH THE REGION. ECMWF IS A LITTLE SLOWER WHILE THE GFS
IS SLIGHTLY FASTER. IN EITHER CASE...THERE WILL BE A CHANCE OF SNOW
WITH THIS FEATURE AS TEMPERATURES BECOME COLDER ONCE AGAIN IN THE
WAKE OF THE FRONT.
ON FRIDAY...SURFACE HIGH PRESSURE WILL BUILD BACK INTO THE REGION
BEHIND DEPARTING SYSTEM ON THURSDAY.
MONDAY WILL BE THE WARMEST DAY WITH TEMPERATURES NEAR OR A LITTLE
ABOVE NORMAL. THE REMAINDER OF THE EXTENDED WILL FEATURE
TEMPERATURES BELOW NORMAL ONCE AGAIN DUE TO THE NORTHWEST FLOW
PATTERN ALOFT.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
SHOWERS WILL BE WIDELY SCATTERED AS THEY CROSS THE OHIO VALLEY
TOWARDS DAYBREAK...WITH A HIGHER OCCURRENCE NOTED NORTH AND
NORTHWEST OF KDAY. CIGS 5-7KFT WILL LOWER IN THE SHOWERS THAT DO
OCCUR TO APPROACH THE THRESHOLD MVFR 3KFT. DO NOT EXPECT ANY VSBY
RESTRICTIONS WITH THE SHOWERS THAT OCCUR...BUT TEMPS MAY MEAN THAT
THEY ARE FREEZING RAIN WHEN THEY DO FALL. ZR IS NOT EXPECTED AT
KCVG/KLUK AS THE WARM AIR THAT GETS PULLED INTO THE AREA WITH THE
SHOWERS WILL HIT THEM FIRST...AND THEY HAVE AN EVEN LOWER
PROBABILITY OF OCCURRENCE THAN OTHER SITES. KCMH/KLCK COULD GO
EITHER WAY AND I WAS LEANING TOWARDS NOT FREEZING BUT INCLUDED A 2
HOUR PERIOD OF ZR TO BE CAUTIOUSLY PESSIMISTIC HERE.
REMOVED GUSTS THAT WERE IN PREVIOUS FORECAST FOR TODAY IN FAVOR OF
A 12-13KT SUSTAINED WIND THAT WILL PROBABLY CONTINUE INTO THE
EVENING HOURS AT KDAY. DAYTIME CIGS WILL BE 6-8KFT AND PERSIST
INTO THE EVENING.
OUTLOOK...MVFR CIGS POSSIBLE SUNDAY AND MONDAY.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&
SYNOPSIS...JGL
NEAR TERM...CONIGLIO/JGL
SHORT TERM...JGL
LONG TERM...HICKMAN
AVIATION...FRANKS
Hazardous weather outlook, Nov 21, 4:49 PM EST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
449 PM EST FRI NOV 21 2014
INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046-
051>056-060>064-070>072-077-078-222200-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-
MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
449 PM EST FRI NOV 21 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.
.DAY ONE...TONIGHT.
SCATTERED SHOWERS ARE EXPECTED TO DEVELOP LATE TONIGHT. WITH
TEMPERATURES NEAR OR BELOW FREEZING SOME OF THE PRECIPITATION MAY
FALL AS LIGHT FREEZING RAIN.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
LIGHT FREEZING RAIN MAY BE POSSIBLE EARLY SATURDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
KYZ094>100-OHZ065-073-074-079>082-088-222200-
OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-FAIRFIELD-ROSS-
HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
449 PM EST FRI NOV 21 2014
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.
.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 22, 2:24 AM EST, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 AM EST SAT NOV 22 2014
INZ050-058-059-066-073>075-080-KYZ089>093-OHZ026-034-035-042>046-
051>056-060>065-070>072-077-078-221100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-HARDIN-MERCER-
AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-HAMILTON-
CLERMONT-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...RISING SUN...VEVAY...
CARROLLTON...WARSAW...BURLINGTON...INDEPENDENCE...ALEXANDRIA...
KENTON...CELINA...WAPAKONETA...GREENVILLE...SIDNEY...
BELLEFONTAINE...MARYSVILLE...DELAWARE...PIQUA...URBANA...
SPRINGFIELD...LONDON...COLUMBUS...NEWARK...EATON...DAYTON...
XENIA...WASHINGTON COURT HOUSE...CIRCLEVILLE...LANCASTER...
HAMILTON...LEBANON...WILMINGTON...CINCINNATI...MILFORD
224 AM EST SAT NOV 22 2014
...SOME LIGHT FREEZING RAIN POSSIBLE THIS MORNING...
SCATTERED LIGHT RAIN SHOWERS OVER INDIANA WILL MOVE NORTHEAST
INTO OHIO AND PORTIONS OF NORTHERN KENTUCKY. IN MOST
LOCATIONS...TEMPERATURES ARE WARMING TO ABOVE FREEZING BEFORE THE
RAIN BEGINS. HOWEVER...ROAD SURFACES MAY LAG IN THEIR TEMPERATURE
RECOVERY AND THIS RAIN COULD FREEZE FOR A PERIOD OF TIME BEFORE
DAYBREAK. THE FREEZING RAIN THREAT WILL DECREASE THROUGH MID
MORNING AS TEMPERATURES CONTINUE TO RISE AND THE RAIN TAPERS OFF.
IF YOU ARE TRAVELLING THIS MORNING...BE PREPARED FOR THE POSSIBILITY
OF SLICK ROADWAYS.
Winter Weather, Hamilton
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Hamilton forecast zone
- Injuries
- 0 direct, 5 indirect
- Reported by
- Newspaper
- Coordinates
- 39.196, -84.543 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Numerous accidents occurred and road closures were widespread. In one instance, five people were injured, two of which were a Cincinnati police officer and a Cincinnati fire official responding to an accident with injuries.
Winter Weather, Montgomery
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Montgomery forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.755, -84.291 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Numerous accidents occurred and road closures were widespread. Over 30 accidents were reported at one point in time. Interstate 75 was shut down due to a crash involving 9 vehicles and a jackknifed semi-trailer. An airplane carrying 88 passengers slipped off of a de-icing pad at the Dayton International Airport.
Winter Weather, Franklin
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Franklin forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.970, -83.009 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Dozens of accidents were reported and road closures were widespread. One incident was estimated to have 30 vehicles involved.
Winter Weather, Adams
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Adams forecast zone
- Reported by
- Unknown
- Coordinates
- 38.846, -83.472 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Auglaize
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Auglaize forecast zone
- Reported by
- Unknown
- Coordinates
- 40.561, -84.222 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Brown
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Brown forecast zone
- Reported by
- Unknown
- Coordinates
- 38.934, -83.867 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Butler
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Butler forecast zone
- Reported by
- Unknown
- Coordinates
- 39.439, -84.576 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Champaign
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Champaign forecast zone
- Reported by
- Unknown
- Coordinates
- 40.138, -83.769 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Clark
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Clark forecast zone
- Reported by
- Unknown
- Coordinates
- 39.917, -83.784 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Clermont
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Clermont forecast zone
- Reported by
- Unknown
- Coordinates
- 39.047, -84.152 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Clinton
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Clinton forecast zone
- Reported by
- NWS Employee
- Coordinates
- 39.415, -83.808 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Numerous accidents occurred throughout the county.
Winter Weather, Darke
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Darke forecast zone
- Reported by
- Unknown
- Coordinates
- 40.133, -84.619 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Delaware
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Delaware forecast zone
- Reported by
- Unknown
- Coordinates
- 40.278, -83.005 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Fairfield
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Fairfield forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.752, -82.631 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Treacherous roads were reported by the State Highway Patrol in Lancaster and throughout the county.
Winter Weather, Fayette
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Fayette forecast zone
- Reported by
- Unknown
- Coordinates
- 39.560, -83.456 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Greene
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Greene forecast zone
- Reported by
- Unknown
- Coordinates
- 39.692, -83.890 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Hardin
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Hardin forecast zone
- Reported by
- Unknown
- Coordinates
- 40.662, -83.659 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Highland
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Highland forecast zone
- Reported by
- Unknown
- Coordinates
- 39.185, -83.601 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Hocking
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Hocking forecast zone
- Reported by
- Unknown
- Coordinates
- 39.497, -82.479 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Licking
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Licking forecast zone
- Reported by
- Unknown
- Coordinates
- 40.092, -82.483 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Logan
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Logan forecast zone
- Reported by
- Unknown
- Coordinates
- 40.388, -83.766 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Madison
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Madison forecast zone
- Reported by
- Unknown
- Coordinates
- 39.894, -83.400 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Mercer
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Mercer forecast zone
- Reported by
- Unknown
- Coordinates
- 40.540, -84.629 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Miami
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Miami forecast zone
- Reported by
- Unknown
- Coordinates
- 40.053, -84.229 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Pickaway
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Pickaway forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.642, -83.024 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Parts of route 23 were shut down by the State Highway Patrol.
Winter Weather, Preble
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Preble forecast zone
- Reported by
- Unknown
- Coordinates
- 39.742, -84.648 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Ross
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Ross forecast zone
- Reported by
- Newspaper
- Coordinates
- 39.338, -83.057 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Parts of route 23 were closed by the State Highway Patrol, and a logging truck skidded out of control and grazed the side of a grocery store in Chillicothe.
Winter Weather, Scioto
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Scioto forecast zone
- Reported by
- Unknown
- Coordinates
- 38.804, -82.993 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Shelby
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Shelby forecast zone
- Reported by
- Unknown
- Coordinates
- 40.332, -84.205 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
Winter Weather, Union
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Union forecast zone
- Reported by
- Newspaper
- Coordinates
- 40.299, -83.372 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways. Route 33 was shut down in Marysville due to multiple crashes.
Winter Weather, Warren
- When
- November 22, 4:00 AM EST to 12:00 PM EST
- Where
- Warren forecast zone
- Reported by
- Unknown
- Coordinates
- 39.428, -84.167 (the zone’s center; the record gives no point)
Rain overspread a cold ground and created a slushy accumulation of ice on area roadways.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Weather in Ohio, November 22, 20143 deaths · 2 events
- Winter Weather in Pennsylvania, November 22, 20142 deaths · 5 events
- Winter Weather in Kentucky, November 22, 20141 death · 9 events
- Flood and Sleet in Texas, November 22 to 23, 20144 injured · $205,000 · 5 events
- Damaging Wind in Oregon, November 22, 2014$45,000 · 52 kt wind · 1 event
- High Wind in Wyoming, November 22 to 23, 201465 kt wind · 22 events
- Flash Flooding and Hail in Texas, November 22 to 23, 20142 in hail · 19 events
- Winter Storm and Heavy Snow in Colorado, November 22 to 25, 201414 events
- Winter Storm in Wyoming, November 22 to 26, 201414 events
- Marine Thunderstorm Winds in Gulf of Mexico, November 22, 201411 events
- Winter Weather in Indiana, November 22, 20148 events
- Winter Weather in Pennsylvania, November 22, 20147 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 548468, 548471, 548472, 548473, 548474, 548475, 548476, 548477, 548478, 548479, 548480, 548481, 548482, 548483, 548484, 548485, 548486, 548487, 548488, 548489, 548490, 548491, 548492, 548493, 548494, 548495, 548496, 548497, 548498, 548499, 548500.